# SDR SIMA20130109035

- Difficulty date: January 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,506 hours, 29,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SPLICE PLATE BETWEEN FRAMES 13/14 AND STRINGERS 17R/18R IS CORRODED.  EVALUATED AND FOUND TO BE IN LIMITS IAW EO EM-53MR-2074, STEP D.
